Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1053–1058 (Mi zvmmf5912)  

Scientific communications

An application of splines to the approximation of discontinuous solutions of ordinary differential equations

M. G. Vasil'ev, V. S. Yuferev

Leningrad

Full text: PDF file (637 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 229–234

Bibliographic databases:

UDC: 518:517.91/.94
MSC: Primary 41A15; Secondary 65L05
Received: 12.01.1976

Citation: M. G. Vasil'ev, V. S. Yuferev, “An application of splines to the approximation of discontinuous solutions of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1053–1058; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 229–234

Citation in format AMSBIB
\Bibitem{VasYuf77}
\by M.~G.~Vasil'ev, V.~S.~Yuferev
\paper An application of splines to the approximation of discontinuous solutions of ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1053--1058
\mathnet{http://mi.mathnet.ru/zvmmf5912}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488801}
\zmath{https://zbmath.org/?q=an:0364.41006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 229--234
\crossref{https://doi.org/10.1016/0041-5553(77)90123-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5912
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022